# SDR FDEA202312161943

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 33,834 hours, 18,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE INDICATION NOT SHOWING ON ECAM WHEN DOOR  IS CLOSED AND ARMED, ALL OTHER DOOR CLOSED AND  LOCKED INDICATIONS ARE FINE.   PERFORMED T/S FOUND NO R1" SLIDE" INDICATION ON ECAM. PERFORMED TEST OF   AUTOMOMOUS STBY PWR UNIT AND R1 "SLIDE" INDICATION RETURNED TO NORMAL ON ECAM  . ARMED/DISARMED R1 DOOR SLIDE SEVERAL TIMES R1 "SLIDE" INDICATIONS NORMALON   ECAM IAW A300 TSM 52-73-00. OK FOR SERVICE.
